# SDR GLBA2015091800538

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 37,899 hours, 46,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT EVENT, PILOT REPORTED THAT THE AIRSTAIR DOOR SNUBBER PIN CAME OUT.  INSTALLED SAME AIR STAIR DOOR SNUBBER & COUNTER BALANCED ASSEMBLY.  REPLACED STUD, PN 129-514123-1, NO FURTHER DEFECTS NOTED AT THIS TIME.
